Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics. Fundamental Directions, 2012, Volume 45, Pages 122–131 (Mi cmfd217)  

This article is cited in 6 scientific papers (total in 6 papers)

The coercivity of functional differential equations

L. E. Rossovskii

People's Friendship University of Russia, Moscow, Russia
Full-text PDF (167 kB) Citations (6)
References:
Abstract: New sufficient conditions for the Gårding inequality for variable-coefficient functional differential equations with expanded and contracted arguments of higher derivatives of the unknown function are found. These sufficient conditions generalize earlier known sufficient conditions.
English version:
Journal of Mathematical Sciences, 2014, Volume 201, Issue 5, Pages 663–672
DOI: https://doi.org/10.1007/s10958-014-2018-5
Bibliographic databases:
Document Type: Article
UDC: 517.929
Language: Russian
Citation: L. E. Rossovskii, “The coercivity of functional differential equations”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 1, CMFD, 45, PFUR, M., 2012, 122–131; Journal of Mathematical Sciences, 201:5 (2014), 663–672
Citation in format AMSBIB
\Bibitem{Ros12}
\by L.~E.~Rossovskii
\paper The coercivity of functional differential equations
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~1
\serial CMFD
\yr 2012
\vol 45
\pages 122--131
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd217}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3087055}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 201
\issue 5
\pages 663--672
\crossref{https://doi.org/10.1007/s10958-014-2018-5}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905880111}
Linking options:
  • https://www.mathnet.ru/eng/cmfd217
  • https://www.mathnet.ru/eng/cmfd/v45/p122
  • This publication is cited in the following 6 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Современная математика. Фундаментальные направления
    Statistics & downloads:
    Abstract page:412
    Full-text PDF :113
    References:42
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024